# SDR AALA202406187741

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 23,351 hours, 9,272 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH THE FLIGHT ATTENDANT REPORTS MUSTY BURNING SMELL AT SEAT ROW 5 AT 2500 FT WHEN GEAR EXTENDED. MAINTENANCE REPLACED THE APU PER TASK 26L31049003. A SATISFACTORY LEAK/ OPERAIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
